Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 02, 2014, 01:18:15 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 640778
  • Total Topics: 48673
  • Online Today: 247
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: The Blues  (Read 1191 times)

0 Members and 1 Guest are viewing this topic.

Online buginme2

  • Member
  • Posts: 2,996
The Blues
« on: March 05, 2013, 05:11:40 PM »
The last nine months have been a bitch.

I have been incredibly tired, fatigued, and in a bit of a bummer mood.  Initially we tried adding an antidepressant to the mix however, nothing changed. 

Then I was told that the anal dysplasia/hpv issues I have been having have not resolved.  So far I have been treated with some acid (which I forgotthe name), Aldera, FU cream (that was a nightmare), Infrared Coagulation, then back to the acid, and I also had the three Guardasil shot series.   Still no improvement and I'm now on regular 3-4 month HRA. 

So the fatigue got worse, back to the doctor more tests.

Turns out my Thyroid has gone caputs.  So I have started to take a new medication called Synthroid, which kind of feels like being on speed.

I ditched the Atripla and started Complera, haven't noticed a change yet. still early.

I don't really have a question other than does anyone know if the thyroid thing is from the hiv or is it a big cosmic coincidence?

Also I have some extra Atripla ifanyone needs some.

Online buginme2

  • Member
  • Posts: 2,996
Re: The Blues
« Reply #1 on: March 05, 2013, 05:24:08 PM »
Ohh and my cd4 dropped to 380 which is where I started years ago

Online Jeff G

  • Administrator
  • Member
  • Posts: 11,854
  • How am I doing Beren ?
Re: The Blues
« Reply #2 on: March 05, 2013, 05:41:05 PM »
Hi Bugs , Im sorry to hear everything is such a challenge at the moment . I did want to add that Im on synthroid and have been since I was in my late 20's . My doc has tried many times to up my dose but I always feel jumpy and irritated on a higher dose .

I don't have that problem anymore since I went back down to the dose that's right under what my labs call for . Its worth a try if it makes you feel better .

Offline anniebc

  • Member
  • Posts: 5,942
  • AM member since 2003
Re: The Blues
« Reply #3 on: March 05, 2013, 08:06:48 PM »
Hi Bugs

Hope this helps to answer some of your problems.

http://www.aidsmeds.com/articles/hiv_thyroid_hypothyroid_1667_15800.shtml

Aroha
Jan
-----------------------------------------------------------------------
Never knock on deaths door..ring the bell and run..he really hates that.

Offline WillyWump

  • Member
  • Posts: 7,185
Re: The Blues
« Reply #4 on: March 05, 2013, 08:11:03 PM »
Hey BuggyBoo,

I don't really know anything about the Thyroid issues, but just wanted to say hang in there and keep your head up ;)

-Will
POZ since '08

Last Labs-
6/3/14 CD4- 736, UD 34%
6/25/13 CD4- 1036, UD,
2/4/13, CD4 - 489, UD, 28%

Current Meds: Prezista/Epzicom/ Norvir
.

Offline tednlou2

  • Member
  • Posts: 4,907
Re: The Blues
« Reply #5 on: March 05, 2013, 11:27:32 PM »
Just wanted to echo what others have said, and hopefully things improve sooner than later.  My mom had her thyroid removed?  She had surgery on it, and I think they removed it.  She has to take Synthroid. 

Hopefully your CD4 drop was just an off lab.  How far did it drop?  Perhaps the blue feelings have left you stressed and that's the cause.  Hope you feel better soon.

Offline wolfter

  • Member
  • Posts: 4,575
Re: The Blues
« Reply #6 on: March 05, 2013, 11:31:30 PM »
I sure wish I had some first hand knowledge.  Just wanted to send some positive energy your way.
Complacency is the enemy.  ;)  Challenge yourself daily for maximum  return on investment.

Online buginme2

  • Member
  • Posts: 2,996
Re: The Blues
« Reply #7 on: March 06, 2013, 12:52:05 AM »
Thanks everyone, I appreciate it.  I really didn't know thyroid issues were more common for people with HIV.  It just wasn't on my radar.  I hope the synthroid is easy and I adjust quickly.  The doctor told me in the first few months it can be a little rough until you get the dosage correct.  Apparently it's a bit trial and error, take too little dosage and you don't get better, take too much and your bouncing off the walls. 

As far as the Cd4 count, I think my last test I was somewhere in the 500's.  I don't remember the exact number.  I'm not really concerned about that, it was just one additional thing.  My percentage was still high.  Even though my cd4 count had dropped to 380 the percentage was still 41%. 

Offline DrewEm

  • Member
  • Posts: 63
Re: The Blues
« Reply #8 on: March 10, 2013, 03:18:38 AM »
I was going to ask about thyroid testing as my second boyfriend was on synthroid (and is to this day). He has the symptoms you describe on occasion.

He is an oral bottom and has blown numerous poz guys - point people to this thread later! - and twenty years later is still negative, and he swallows.

I'm in a cycle of fatigue now - I haven't missed a dose in months but I have days when I am tired, I feel irritable or otherwise unpleasant - I also am in a cycle where I am an insomniac. I let my ID doc know and we've been tracking them. I appear to be on a thirteen month cycle for this behavior.

Offline mitch777

  • Member
  • Posts: 3,551
Re: The Blues
« Reply #9 on: March 10, 2013, 07:40:53 AM »
Bugs,
Sorry so slow. Don't know how I missed this thread. :-[
Hope you are feeling better soon!!!
31 years hiv+ (oct. 2013) with a curtsy.

Online buginme2

  • Member
  • Posts: 2,996
Re: The Blues
« Reply #10 on: March 10, 2013, 01:37:07 PM »
Bugs,
Sorry so slow. Don't know how I missed this thread. :-[
Hope you are feeling better soon!!!

Thank you, I am feeling better actually.  I noticed a change the other day when I didn't wake up in the morning tired.  That's the worst when you sleep an entire night and wake up tired.  So slowly but surely I think things are getting better.

I was going to ask about thyroid testing as my second boyfriend was on synthroid (and is to this day). He has the symptoms you describe on occasion.

He is an oral bottom and has blown numerous poz guys - point people to this thread later! - and twenty years later is still negative, and he swallows.

I'm in a cycle of fatigue now - I haven't missed a dose in months but I have days when I am tired, I feel irritable or otherwise unpleasant - I also am in a cycle where I am an insomniac. I let my ID doc know and we've been tracking them. I appear to be on a thirteen month cycle for this behavior.

??? Drew, I think I missed something. I don't get it

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.